# SDR EIA2005152

- Difficulty date: August 23, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 84,994 hours, 20,076 cycles
- Engine: Pwa JT9D7J
- Engine time: 62,724 hours, 14,568 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE ON DESCENT FL 350 WOULD NOT RESPOND TO PUSH-UP.  RESTART REQUIRED ALL PAREMETERS WERE NORMAL RESTART OK.  NR 3 EVC REPLACED AND TRIMMED PER MMS 71-00-00 AND 75-31-01 RESPONCE NORMAL.
